Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX

May 2, 2019Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 2, 2019, 8:59 PM CDT for Val Verde County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2019, 8:59 PM CDT (01:59 UTC)
Expired
May 2, 2019, 10:00 PM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 9:20 PM CDTTORNADO9 Ne Comstock, TXSTORM CHASER REPORTED A TORNADO APPROXIMATELY 9 MILES NORTHEAST OF COMSTOCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 6:57 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2026 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS54 KEWX 030159
SVREWX
TXC465-030300-
/O.NEW.KEWX.SV.W.0052.190503T0159Z-190503T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
859 PM CDT Thu May 2 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Val Verde County in south central Texas...

* Until 1000 PM CDT.

* At 859 PM CDT, a severe thunderstorm was located 15 miles north of
  Comstock, moving east at 30 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Loma Alta, Bakers Crossing, Devils River SNA - Del Norte, Pafford
  Crossing and Devils River SNA - Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3000 10119 2993 10070 2956 10071 2976 10128
TIME...MOT...LOC 0159Z 283DEG 26KT 2990 10113 

HAIL...2.50IN
WIND...70MPH
 
$$

YB
3 follow-up statements
724 
WWUS54 KEWX 030209
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
909 PM CDT Thu May 2 2019

TXC465-030300-
/O.CON.KEWX.SV.W.0052.000000T0000Z-190503T0300Z/
Val Verde TX-
909 PM CDT Thu May 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL VAL VERDE COUNTY...

At 909 PM CDT, a severe thunderstorm was located 10 miles northeast
of Comstock, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Loma Alta, Devils River SNA - Del Norte, Pafford Crossing and Devils
River SNA - Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 2997 10102 2993 10070 2956 10071 2976 10128
      2984 10125 2982 10113
TIME...MOT...LOC 0209Z 315DEG 13KT 2983 10110 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

HAMPSHIRE
787 
WWUS54 KEWX 030235
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
935 PM CDT Thu May 2 2019

TXC465-030300-
/O.CON.KEWX.SV.W.0052.000000T0000Z-190503T0300Z/
Val Verde TX-
935 PM CDT Thu May 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL VAL VERDE COUNTY...

At 935 PM CDT, a severe thunderstorm was located near Comstock,
moving south at 10 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Devils River SNA - Big Satan, Pafford Crossing and Devils River SNA -
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 2994 10104 2982 10070 2956 10071 2976 10128
      2984 10125 2982 10113
TIME...MOT...LOC 0235Z 345DEG 9KT 2976 10113 

HAIL...1.75IN
WIND...70MPH
 
$$

HAMPSHIRE
303 
WWUS54 KEWX 030252
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
952 PM CDT Thu May 2 2019

TXC465-030300-
/O.CON.KEWX.SV.W.0052.000000T0000Z-190503T0300Z/
Val Verde TX-
952 PM CDT Thu May 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL VAL VERDE COUNTY...

At 951 PM CDT, a severe thunderstorm was located near Comstock,
moving south at 30 mph.

This is a very dangerous storm.

HAZARD...Three inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Devils River SNA - Big Satan and Pafford Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 2981 10119 2984 10098 2961 10083 2970 10112
      2972 10117
TIME...MOT...LOC 0251Z 346DEG 24KT 2967 10106 

TORNADO...POSSIBLE
HAIL...3.00IN
WIND...70MPH
 
$$

YB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:59 PM CDT, 0 minutes earlier.

Area forecast discussion, May 2, 8:59 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
859 PM CDT Thu May 2 2019

.UPDATE...
Earlier convection across Central Texas and the Hill Country has
shifted east, leaving a swath of 1 to over 3 inches of rain across
Gillespie County in its wake. Farther west, strong to severe
thunderstorms were developing along a remnant outflow boundary
stretching from Fort Stockton to Rocksprings to Pleasanton. The 00Z
Del Rio sounding sampled the environment ahead of this boundary,
which was characterized by over 3000 J/kg of surface based CAPE, over
30 knots of effective bulk shear, with backed winds through the
lowest 7000 feet of the sounding. This means that not only organized
thunderstorms are possible ahead of the boundary, but the instability
present will continue to promote rapid thunderstorm intensification.
Thick mid-level CAPE profiles and mid-level dry air will create a
favorable environment for updraft acceleration and consequently large
hail/damaging winds, with the backed winds creating at least a
transient tornado threat within the vicinity of the outflow boundary.
High resolution guidance has struggled to capture the evolution of
events today and primarily relying on short term extrapolation of
trends for the forecast through the remainder of the evening hours.
Expect nocturnal stabilization should allow for activity along the
Rio Grande to wane with a break in rain possible for a few hours this
evening. A developing 20-25 knot low level jet overnight should
allow for scattered showers and a few thunderstorms to redevelop
across the region after midnight into the pre-dawn hours.

Updated grids to account for temperature and radar trends behind the
outflow boundary as well as made minor grid updates for the issuance
of Severe Thunderstorm Watch 123.

&&

.PREV DISCUSSION... /ISSUED 720 PM CDT Thu May 2 2019/

AVIATION...
VFR conditions will deteriorate to MVFR/high end IFR overnight as a
low level jet strengthens across South Central Texas. Most convection
has remained outside of the terminals tonight but will continue to
monitor and amend should TSRA look to impact a terminal, especially
with a secondary round developing near DRT early this evening. An
outflow boundary moving across SAT/SSF will allow for a north to
northeast wind to prevail at AUS and the San Antonio terminals early
in the TAF period with winds veering to the east/southeast as the
boundary moves farther away from the terminals. Expect east to
southeast winds to prevail through the remainder of the period in the
5-10 knot range.

Confidence is low in the TAF beyond the first 6 hours as disturbances
moving across the region in the west/southwest flow aloft and the
presence of leftover boundaries from rain tonight will ultimately
affect SHRA/TSRA development during the day Friday. Have included a
VCTS for anticipated peak heating but adjustments in timing are
expected in future issuances.

PREV DISCUSSION... /ISSUED 330 PM CDT Thu May 2 2019/

SHORT TERM (Tonight through Friday Night)...
A fairly complex forecast is in store for this afternoon and evening
across south central Texas. Current radar data shows a slow weakening
trend in the supercell along the Sutton and Edwards county line.
However, we are seeing some clearing of skies farther south and west
along the Rio Grande and even as far west as eastern Brewster county
in the lower Trans Pecos region. For the remainder of this afternoon
into the early evening hours, areas along the Rio Grande and nearby
portions of the southern Edwards Plateau and western Hill Country
will remain favored for additional shower and thunderstorm
development. SPC mesoscale analysis products show the atmosphere is
uncapped with MLCAPEs in the 3000-3500 J/kg range along the Rio
Grande. The cap has also eroded and with additional daytime heating,
this area will be favored for additional strong to severe
thunderstorms. Farther east across the remainder of the Hill country
and into the I-35 corridor, persistent cloud cover and cooler
temperatures should keep convective development limited to mainly
isolated to scattered. However, should the area of thunderstorms
across the Rio Grande get organized, we could see convection trend
upward across the Hill Country and I-35 corridor this evening.
Finally, across the coastal plains we have seen more sunshine and
could see at least some scattered strong convection this afternoon
and evening. The main severe weather concerns today will be large
hail and damaging winds. However, locally backed flow in the low-
levels near any boundaries could produce a brief tornado threat. The
other concern will be for locally heavy rainfall as we have a very
moist airmass in place across the region. Some of the initial storms
will be slow moving and capable of producing rainfall rates up to 2
inches/hour.

We should see the threat for severe weather decrease by late evening
as we loose daytime heating. However, we do still have plenty of
moisture in place and active flow aloft, so shower and thunderstorm
chances will remain in the forecast through tonight.

The weather on Friday will largely depend on what transpires this
evening and overnight. As of now, we will keep fairly high rain
chances in the forecast Friday morning, but do not expect favorable
conditions for severe thunderstorms at this time. However, with some
afternoon breaks in the clouds we should be able to destabilize and
we will increase rain chances for all areas. We can't rule out some
severe thunderstorms as well and are under a Slight risk for most of
south central Texas. Locally heavy rainfall will also be a concern
given plenty of moisture, slow moving storms and remnant outflow
boundaries.

LONG TERM (Saturday through Thursday)...
Rain chances should temporarily decrease across the area this weekend
as shortwave ridging in the mid-levels moves in from the west. The
pattern will turn active once again early next week as another upper
level trough develops to our west. We will keep fairly high rain
chances in the forecast through at least mid-week. High temperatures
should stay close to normal, with overnight lows likely remaining
above normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  78  64  81  62 /  50  90  60  20   0
Austin Bergstrom Intl Airport  66  78  64  81  61 /  40  90  60  20   0
New Braunfels Muni Airport     67  79  64  81  62 /  40  90  60  20   0
Burnet Muni Airport            62  76  62  77  59 /  60  90  50  10   0
Del Rio Intl Airport           71  84  65  86  65 /  50  70  40  10  10
Georgetown Muni Airport        62  77  63  79  60 /  60  90  60  10   0
Hondo Muni Airport             68  83  64  85  63 /  50  90  50  10   0
San Marcos Muni Airport        66  78  64  81  61 /  40  90  60  20   0
La Grange - Fayette Regional   68  81  67  83  64 /  40  80  70  40   0
San Antonio Intl Airport       68  80  64  82  63 /  40  90  60  20   0
Stinson Muni Airport           70  81  65  83  64 /  40  90  60  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Huffman
Public Service/Data Collection...33
Hazardous weather outlook, May 2, 3:56 AM CDT, 17 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
356 AM CDT Thu May 2 2019

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
356 AM CDT Thu May 2 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe storms for most of South-Central
Texas this afternoon and evening. Large hail and damaging winds
will be the main threats, but isolated tornadoes will be possible
especially west of I-35. In addition, rainfall amounts could
exceed 2 inches within the stronger thunderstorms which could lead
to minor flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong storms will remain possible Friday and the entire area is
in a marginal risk for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 2, 5:28 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
528 PM CDT Thu May 2 2019

TXZ186-188-189-022315-
Gillespie TX-Kerr TX-Kendall TX-
528 PM CDT Thu May 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR...SOUTHEASTERN
GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 615 PM CDT...

At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Fredericksburg, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kerrville, Fredericksburg, Comfort, Stonewall, Luckenbach, Cain City,
Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith,
Cypress Creek, Blumenthal, Grapetown, Kerrville-Schreiner Park,
Center Point and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3005 9919 3038 9902 3025 9859 2990 9893
TIME...MOT...LOC 2227Z 299DEG 11KT 3021 9896

YB
Special weather statement, May 2, 5:33 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT Thu May 2 2019

TXZ173-194-022315-
Williamson TX-Lee TX-
533 PM CDT Thu May 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHWESTERN LEE COUNTIES UNTIL 615 PM CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Lexington, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lexington, Tanglewood, Blue and Leo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3033 9698 3042 9737 3066 9724 3046 9715
      3056 9696 3054 9695 3055 9694 3054 9692
      3049 9689 3047 9691 3046 9690 3046 9688
      3044 9687
TIME...MOT...LOC 2233Z 204DEG 17KT 3047 9712

YB
Special weather statement, May 2, 6:14 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
614 PM CDT Thu May 2 2019

TXZ188>190-030000-
Blanco TX-Gillespie TX-Kendall TX-
614 PM CDT Thu May 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLANCO...
SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 700 PM
CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Luckenbach, or 15 miles northeast of Comfort,
moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill,
LBJ State Park, Bankersmith, Sisterdale, Kreutzberg, Hye, Blumenthal,
Albert, Grapetown, Waring, LBJ National Historical Park and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 3002 9887 3032 9881 3022 9845 2984 9868
TIME...MOT...LOC 2313Z 290DEG 31KT 3009 9869

YB
Local storm report, May 2, 6:55 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT THU MAY 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
05/02/2019                   GILLESPIE          TX   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS FLOODED IN
            FREDERICKSBURG.

&&

CVP
Local storm report, May 2, 6:57 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT THU MAY 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     FLASH FLOOD      10 SW FREDERICKSBURG    30.19N 99.00W
05/02/2019                   GILLESPIE          TX   LAW ENFORCEMENT

            FLOODING OCCURRING ON SH16 SOUTHWEST OF
            FREDERICKSBURG.

&&

CVP
Special weather statement, May 2, 7:12 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
712 PM CDT Thu May 2 2019

TXZ183-030100-
Val Verde TX-
712 PM CDT Thu May 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 800 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Juno, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Juno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2996 10125 3006 10135 3024 10118 3007 10090
TIME...MOT...LOC 0011Z 228DEG 8KT 3007 10124

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningEWXVal Verde83 min
May 2, 8:00 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 2, 8:19 PM CDTSevere Thunderstorm WarningEWXVal Verde86 min
May 2, 8:41 PM CDTTornado WarningEWXVal Verde22 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 2, 9:19 PM CDTTornado WarningEWXVal Verde26 min
May 2, 9:34 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde26 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXVal Verde62 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXDimmit41 min
May 2, 10:46 PM CDTAreal Flood AdvisoryEWXVal Verde6 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 2, 11:49 PM CDTSpecial Weather StatementEWXBurnet41 min
May 3, 12:00 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde75 min
May 3, 12:34 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
May 3, 1:32 AM CDTRiver Flood WarningEWXVal Verde7 hr
May 3, 1:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde78 min
May 3, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
May 3, 2:58 AM CDTSpecial Weather StatementEWXKinney32 min
May 3, 3:23 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 3, 5:19 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 3, 7:22 AM CDTTornado WarningEWXDeWitt23 min
May 3, 7:25 AM CDTTornado WarningEWXFayette35 min
May 3, 7:45 AM CDTSpecial Weather StatementEWXDeWitt60 min
May 3, 8:08 AM CDTSpecial Weather StatementEWXFayette67 min
May 3, 8:33 AM CDTTornado WarningEWXFayette27 min
May 3, 8:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
May 3, 8:59 AM CDTTornado WarningEWXFayette31 min
May 3, 9:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca46 min
May 3, 9:20 AM CDTTornado WarningEWXFayette40 min
May 3, 9:37 AM CDTTornado WarningEWXLavaca38 min
May 3, 9:57 AM CDTSevere Thunderstorm WarningEWXLavaca48 min
May 3, 3:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 3, 4:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 3, 4:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 3, 4:30 PM CDTSpecial Weather StatementEWXEdwards45 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
May 3, 4:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall39 min
May 3, 4:46 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall119 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
May 3, 5:10 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 3, 5:14 PM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 3, 5:21 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 3, 5:26 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall11 hr
May 3, 5:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 5:34 PM CDTSpecial Weather StatementEWXTravis26 min
May 3, 5:48 PM CDTSpecial Weather StatementEWXGillespie42 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays47 min
May 3, 6:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney45 min
May 3, 6:01 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 3, 6:10 PM CDTFlash Flood WarningEWXGillespie3 hr
May 3, 6:16 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
May 3, 6:26 PM CDTFlash Flood WarningEWXHays, Travis11 hr
May 3, 6:27 PM CDTSevere Thunderstorm WarningEWXReal63 min
May 3, 6:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 6:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney37 min
May 3, 6:43 PM CDTSevere Thunderstorm WarningEWXHays, Travis62 min
May 3, 6:54 PM CDTSpecial Weather StatementEWXBandera, Kendall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.